American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] J. L. Noakes. Spherical fibrations. Bull. Amer. Math. Soc. 3 (1980) 853-856. MR 578378.
Abstract, references, and article information   
View Article: PDF

[2] Rudolf Fritsch and Dana May Latch. Homotopy inverses for nerve. Bull. Amer. Math. Soc. 1 (1979) 258-262. MR 513754.
Abstract, references, and article information   
View Article: PDF

[3] George Cooke. Replacing homotopy actions by topological actions . Trans. Amer. Math. Soc. 237 (1978) 391-406. MR 0461544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Harrie Hendriks. Obstruction theory in 3-dimensional topology: classification theorems. Bull. Amer. Math. Soc. 83 (1977) 737-738. MR 0438341.
Abstract, references, and article information   
View Article: PDF

[5] B. J. Ball. Geometric topology and shape theory: A survey of problems and results. Bull. Amer. Math. Soc. 82 (1976) 791-804. MR 0644157.
Abstract, references, and article information   
View Article: PDF

[6] Martin Fuchs. Homotopy equivalences in equivariant topology . Proc. Amer. Math. Soc. 58 (1976) 347-352. MR 0413087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David A. Edwards and Harold M. Hastings. Every weak proper homotopy equivalence is weakly properly homotopic to a proper homotopy equivalence . Trans. Amer. Math. Soc. 221 (1976) 239-248. MR 0410735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David A. Edwards and Harold M. Hastings. Whitehead theorems in proper homotopy theory. Bull. Amer. Math. Soc. 82 (1976) 59-60. MR 0391077.
Abstract, references, and article information   
View Article: PDF

[9] David A. Edwards and Ross Geoghegan. The wall obstruction in shape and pro-homotopy, with applications. Bull. Amer. Math. Soc. 81 (1975) 919-920. MR 0375331.
Abstract, references, and article information   
View Article: PDF

[10] Neal R. Wagner. A continuity property and surface topology. Bull. Amer. Math. Soc. 79 (1973) 1308-1311. MR 0339059.
Abstract, references, and article information   
View Article: PDF

[11] Edward Bierstone. An equivariant version of Gromov's theorem. Bull. Amer. Math. Soc. 79 (1973) 924-929. MR 0322897.
Abstract, references, and article information   
View Article: PDF

[12] Sylvain E. Cappell. Splitting obstructions for Hermitian forms and manifolds with $Z_2 \subset \pi _1$. Bull. Amer. Math. Soc. 79 (1973) 909-913. MR 0339225.
Abstract, references, and article information   
View Article: PDF

[13] John R. Underwood. Primes which are regular for associative $H$-spaces. Bull. Amer. Math. Soc. 79 (1973) 493-495. MR 0315707.
Abstract, references, and article information   
View Article: PDF

[14] Ilan Kozma. Some relations between semigroups of polyhedra . Proc. Amer. Math. Soc. 39 (1973) 388-394. MR 0315702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Brian R. Ummel. Imbedding classes and $n$-minimal complexes . Proc. Amer. Math. Soc. 38 (1973) 201-206. MR 0317336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. C. Becker and R. E. Schultz. Spaces of equivariant self-equivalences of spheres. Bull. Amer. Math. Soc. 79 (1973) 158-162. MR 0322859.
Abstract, references, and article information   
View Article: PDF

[17] R. M. Vogt. A note on homotopy equivalences . Proc. Amer. Math. Soc. 32 (1972) 627-629. MR 0293632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1